# SDR HALA2022121600310

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 12,842 hours, 2,893 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS, NR 2 ENGINE FIRE LOOP B ILLUMINATED IN CRUISE. PERFORMED TSM 26-12-00-810-861-A FOR ENG 2 LOOP B AGB LOSS. R & R ENG 2 FIRE LOOP B AND BITE TESTED OKAY IAW AMM 26-12-17 PB401. A/C OK FOR SERVICE.
